Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Asset pricing using finite state Markov chain stochastic discount functions
Author: Van Der Hoek, J.
Elliott, R.
Citation: Stochastic Analysis and Applications, 2012; 30(5):865-894
Publisher: Marcel Dekker Inc
Issue Date: 2012
ISSN: 0736-2994
Statement of
John van der Hoek and Robert J. Elliott
Abstract: This article fuses two pieces of theory to make a tractable model for asset pricing. The first is the theory of asset pricing using a stochastic discounting function (SDF). This will be reviewed. The second is to model uncertainty in an economy using a Markov chain. Using the semi-martingale dynamics for the chain these models can be calibrated and asset valuations derived. Interest rate models, stock price models, futures pricing, exchange rates can all be introduced endogenously in this framework.
Keywords: Continuous time Markov chains
derivative asset pricing
stochastic discounting functions
Rights: Copyright © Taylor & Francis Group, LLC
DOI: 10.1080/07362994.2012.704852
Published version:
Appears in Collections:Aurora harvest 4
Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.